Communications in Mathematical Sciences
Volume 6 (2008)
The drift-flux asymptotic limit of barotropic two-phase two-pressure models
Pages: 521 – 529
We study the asymptotic behavior of the solutions of barotropic two-phase two-pressure models, with pressure relaxation, drag force and external forces. Using Chapman-Enskog expansions close to the expected equilibrium, a drift-flux model with a Darcy type closure law is obtained. Also, restricting this closure law to permanent flows (defined as steady flows in some Lagrangian frame), we can obtain a drift-flux model with an algebraic closure law, in the spirit of Zuber-Findlay models. The example of a two-phase flow in a vertical pipe is described.
two-phase flows; drift-flux models; asymptotic limit
2010 Mathematics Subject Classification
35C20, 35L60, 76T10